So after being sent a bill for $29 grand and many phone calls with my insurance company and financial assistance, I received my first infusion today. I honestly was really dreading it to be completely honest, I had heard about bad infusion reactions (not longer term side effects) and seeing as how I seem to get every side effect to every drug… It made me nervous.
Apparently, I was right to be concerned. Right after the infusion I felt like I was tired. Halfway home, the fatigue was bad enough that I didn’t want to drive anymore. Shortly after that, headache. You know, the ones that border on a migraine. As of a few hours ago, bad joint pain. I hopped into a support group I joined, specifically for people on this drug and asked. I guess this does happen and as I had already heard, it lasts a couple of days.
I guess I’m just grumpy about it. Think about your worst hangover, multiply it by 3, and make sure it lasts. I get so irritated by the fact that some of the medications I take have more side effects than my Crohns Disease does symptoms. At least beyond these loading doses, I’ll only have infusions every 8 weeks, but boy is this going to suck in the meantime.
I really hope this drug works, and works long term. I could use a break in my medical life… everything else is great, just need my Crohns Disease to get with the program.